MathSciNet Relay Station
MathSciNet bibliographic data
MR450426 (56 #8720) 20K20 (13E05)
O'Neill, John D. An uncountable Noetherian ring with free additive group. Proc. Amer. Math. Soc. 66 (1977), no. 2, 205–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement